# SDR SIMA200109913

- Difficulty date: April 9, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: D2121F104
- Part serial: 101227
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND SEAT 6BC IS CORRODED.  REMOVED AND REPLACED SEAT ASSEMBLY IAW EO G1-2500-093-R5 PART 1.  (M)
